# SDR DALA2024060605826

- Difficulty date: June 3, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312-328 Lbl46
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0376553) DAMAGED INTERCOSTAL AT STA 312 TO STA 328 LBL 46 WL 208. REMOVED AND REPLACED DAMAGE INTERCOSTAL AT STA 312 TO STA 328 LBL 46 WL 208 IAW B737-800 SRM 51-40-02-0G AND DWG 141A5400.
